Cyclosporine A and prednisone-associated osteoporosis in heart transplant recipients.

@article{Rich1992CyclosporineAA,
  title={Cyclosporine A and prednisone-associated osteoporosis in heart transplant recipients.},
  author={Glenn M. Rich and Gilbert H. Mudge and G L Laffel and Meryl S Leboff},
  journal={The Journal of heart and lung transplantation : the official publication of the International Society for Heart Transplantation},
  year={1992},
  volume={11 5},
  pages={950-8}
}
Immunosuppressive therapy with cyclosporine A or prednisone produces bone loss in some animal models. Although we have clinically observed osteoporotic fractures in our heart recipients, the effects of cyclosporine and prednisone on bone density in transplant populations has not been fully elucidated. This study was undertaken to examine indexes of mineral metabolism and bone mineral density (BMD) in heart transplant recipients referred for evaluation of possible bone disease. Twenty of 93… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 23 extracted citations

Protective effect of folic acid on cyclosporine-induced bone loss in rats.

Transplant international : official journal of the European Society for Organ Transplantation • 2012
View 1 Excerpt

The International Society of Heart and Lung Transplantation Guidelines for the care of heart transplant recipients.

The Journal of heart and lung transplantation : the official publication of the International Society for Heart Transplantation • 2010

Similar Papers

Loading similar papers…